Volterra integral equations governed by highly oscillatory functions on the time scale.
Satco, Bianca
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 17 (2009), p. 233-240 / Harvested from The Electronic Library of Mathematics
Publié le : 2009-01-01
EUDML-ID : urn:eudml:doc:228639
@article{05656059,
     title = {Volterra integral equations governed by highly oscillatory functions on the time scale.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {17},
     year = {2009},
     pages = {233-240},
     zbl = {1199.93194},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05656059}
}
Satco, Bianca. Volterra integral equations governed by highly oscillatory functions on the time scale.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 17 (2009) pp. 233-240. http://gdmltest.u-ga.fr/item/05656059/